On better approximation order for the max-product Meyer-König and Zeller operator
Bede et al. (B. Bede, L. Coroianu, and S. G. Gal, Approximation and shape preserving properties of the nonlinear Meyer-König and Zeller operator of max-product kind, Numer. Funct. Anal. Optim. 31 (2010), no. 3, 232–253) defined the max-product Meyer-König and Zeller operator. They examined the appro...
Saved in:
| Main Authors: | Çit Sezin, Doğru Ogün |
|---|---|
| Format: | Article |
| Language: | English |
| Published: |
De Gruyter
2025-07-01
|
| Series: | Demonstratio Mathematica |
| Subjects: | |
| Online Access: | https://doi.org/10.1515/dema-2025-0127 |
| Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Similar Items
-
A new kind of Durrmeyer-Stancu-type operators
by: Cai Qing-Bo, et al.
Published: (2025-07-01) -
Approximation of fractional derivatives by Brass-Stancu operators
by: Başcanbaz-Tunca Gülen, et al.
Published: (2025-06-01) -
(λ, ψ)-Bernstein-Kantorovich operators
by: Aktuğlu Hüseyin, et al.
Published: (2025-06-01) -
On the approximation of Kantorovich-type Szàsz-Charlier operators
by: Karabıyık Ümit, et al.
Published: (2025-07-01) -
Note on the shape-preservation of a new class of Kantorovich-type operators via divided differences
by: Turhan Nezihe
Published: (2025-03-01)